Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal blueberry

Posted by tensor on December 4, 2006, at 16:37:32

In reply to Re: Lamictal tensor, posted by blueberry on December 4, 2006, at 16:30:03

> What side effects are you experiencing?

I'm tired all the time and have problems falling asleep. But I have managed to encourage myself to continue, I will try to stay on it for two more weeks.

/Mattias


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[710361]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:tensor thread:710278
URL: http://www.dr-bob.org/babble/20061129/msgs/710361.html